Shopping cart

Acorama ( Acetylcystein 200mg)

( 0 out of 5 )
17,000Ks

10 x 10 ‘s

Manufactured by : Samnam Pharmaceutical Co., Ltd (Korea)

Category:
Acorama

COMPOSITION:

Each capsule contains:

Acetylcysteine.………………………………..200mg

INDICATIONS:

Secretory disorders of respiratory mucosa caused by acute and chronic pneumo-bronchial diseases; bronchitis, tracheobronchitis, prevention of respiratory complications from infectious diseases, bronchorrhea, emphysema.

DOSAGE AND ADMINISTRATION: 

The following dosage is recommended for the treatment of each condition:

For Acute Diseases:

  • Adults: 1 Cap at a time, 3 times daily.

For Chronic Diseases:

  • Adults: 1 Cap at a time, 2 times daily

For Cystic Fibrosis:

  • Adults: 1 Cap at a time, 3 times daily

CONTRAINDICATIONS: 

Gastro-duodenal ulcers

ADVERSE REACTIONS:

Digestive upsets may sometimes occur with high doses. Gastric discomfort, nausea and diarrhea may also occur.

Inform your doctor of any adverse effect related to drug use.

DRUG INTERACTIONS:
Do not take concomitanly with another antitussive or any other drug intended to reduce bronchial secretion during the period of treatment with ACORAMA.

PRECAUTIONS:

Use in pregnancy & lactation: Reproduction studies in rats and rabbits using acetylcysteine dosages up to 17 times the usual human dosage have not revealed evidence of impaired fertility or harm to the fetus.

There are no adequate and controlled studies to date using acetylcysteine in pregnant women, and the drug should be used during pregnancy only when clearly needed.

Since it is not known if acetylcysteine is distributed into human milk, the drug should be used with caution in nursing women.

Reviews

There are no reviews yet.

Be the first to review “Acorama ( Acetylcystein 200mg)”

X